Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suggest treatment for hypertension

User rating for this question
Very Good
Answered by

Cardiac Surgeon
Practicing since : 1990
Answered : 12 Questions
I am a Stage3 kidney patient(Had earlier undergone Augmentation cystoplasty urology operation in 2009 and on Intermittent self catheterisation since then) Recently I had got 2D echo done as my BP was not well under control It is hovering arond 160 /94 ; The following are the findings of 2D echo report:Normal sized cardiac chambers NoRWMA/GoodLV/RV function; GradeII LV diastolic dysfunction; Mild MR ,No PAH Doppler study PJV0.7m/sec, AJV1.3m/sec, MVF0.8 m/sec, TDI Ea 0.09m/sec Aa0.14m/sec MR++ /NoTR/NoAR/NoPR EF 60% FS30% ; What can be construed bout my heart condition from the above report ? What treatment is "safe and effective" for me to control Blood pressure ?
Posted Sun, 2 Feb 2014 in Valvular Heart Disease
Answered by Dr. Ravindra Setty B.R. 3 days later
Brief Answer: Your heart condition is fine. Detailed Answer: Dear sir, Your heart condition is fine. Your echo findings are within normal limits. Your hypertension needs to be treated with a combination of metoprolol and losartan. Both are necessary in view of mild degree of diastolic dysfunction. You need not worry about your heart. Just blood pressure control will be enough. Let me know if I can help you further. Thanking you. Dr Ravindra Setty.
Above answer was peer-reviewed by
Follow-up: Suggest treatment for hypertension 42 minutes later
Hi Doctor, Your reply about my 'echo' findings has relieved me a lot; Thanks. I am currently using CINOD 20 mg(Clinidipine) also for my BP , in addition to DYTOR 20+20 mg , and ProlometXL 25 mg once in the morning . Whether Clinidipine needs to be discontinued? My pulse rate is generally around 55 .Can the dosage of Metaprolol be increased to 50 mg per day?
Answered by Dr. Ravindra Setty B.R. 19 hours later
Brief Answer: continue the same medications and the same dosage. Detailed Answer: please continue the same medications. also the same dosage. as your heart rate is 55, by increasing the prolomet your heart rate will further reduce, that is not good. please continue the same medications and the same dosage. thanks, dr XXXXXXX setty.
Above answer was peer-reviewed by
Follow-up: Suggest treatment for hypertension 4 hours later
Hi doctor, One final question ; What could perhaps be the reason for my "low" pulse rate , since my echocardiography has been mentioned as "normal"? Could it be due to lack of proper BloodPressure control? And what are the future implications to me because of this low Heartrate? Am I likely to develop CAD in future; if so, what possible precautions from my side are needed. I am non-smoker and slightly(about 10%) overweight for my height.
Answered by Dr. Ravindra Setty B.R. 14 hours later
Brief Answer: heart rate is low because of metoprolol Detailed Answer: your heart rate is low because of metoprolol. it is within normal limits. do not worry. sportsmen and tennis players all keep there heart rate low. it is in fact good for the heart. you are not predisposed to CAD. your BP is under control. please control your weight by regular exercise and diet control. all the best. thankingyou, dr XXXXXXX setty.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiac Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor